# SDR CALA2014121701522

- Difficulty date: December 13, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 52,473 hours, 16,790 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: C17001BA01
- Part serial: 2898
- Condition: Defective
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING HIGH ALTITUDE CLIMB 35,000 IAS DISAGREE LIGHTS ILLUMINATED.  CAPTAIN & FIRST OFFICER OVER SPEED CLACKER INITIATED.  BOTH EEC SWITCHED TO ALT MODE WITH MASTER CAUTION LIGHT ILLUMINATED.  STANDBY IAS MORE CLOSELY MATCHED CAPTAINS IAS.  ALL APPLICABLE QRH CHECKLIST ITEMS COMPLETED.  NOTE 78 MACH ABNORMAL INITIATED.  TROUBLE SHOT IAW FIM 31-62-00-810-876 FOUND BAD FIRST OFFICER`S PITOT ADM.  R & R FIRST OFFICER`S PITOT ADM IAW AMM 34-21-04-400-801.  OPERATIONS CHECKED OK.  IAS DISAGREE LIGHT & CLACKER REMAINED OFF DURING LEAK TEST IAW AMM 34-11-00-790-815.  LAND VERIFY TEST PASSED IAW AMM 22-11-00.  ACFT REMAINS FULL AUTO LAND CAPABLE.  ROTABLE PARTS CHANGE WAS INDICATED TT 1603772 SN OFF 02898 MODULE, AIR DAT OFF 29-3413-9-0001 2898 ON 29-3413-9-0001 8985.
